# SDR ASOA2013122009668

- Difficulty date: December 17, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 29,646 hours, 26,906 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, LOWER SURFACE, CRACKED AT WS 149.  COMPLIED WITH GREO 601R-57-21-138 REV A.
